Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Will discontinuation of birth control pills have any effect on regular periods cycle?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
My girlfriend got her period on XXXXXXX 6th. She has stopped taking her birthcontrol since then. Could that throw off her cycle, or should she still expect to have her period around july 4th or so.
Posted Wed, 18 Jul 2012 in Women's Health
Answered by Dr. Minoo Bhagia 8 hours later

Thanks for writing to us

Cycle may become irregular for a month or two after withdrawal from birth control pills

In some females they remain regular

If she has not conceived during this cycle then you can expect her periods on the due date or plus minus one week

Take care

Any further query is most welcome
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor